# SDR TWAA9812105

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 428-470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO  DAMAGE INCIDENT THE LT SIDE OF FUSELAGE WAS DENTED FROM STA 428 TO 470, STR 34L TO 37L, WITH A SKIN TEAR 14 IN BY 6 IN.  REPAIRED PER ARA 11576.  CHECK-C 4-20-98 LAX.
